# SDR P5CA9500157

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5751 · Ailerons
- Part: Le Skin
- Condition: Torn
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR ON LEADING EDGE SKIN LOWER SURFACE ON LEFT INBOARD AILERON IS TORN.  REPLACED SKIN PER BOEING SRM 51-30-02.
